# SDR SWAA2023012786218

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS727A+3 RBL3. MARKED.<[01] EVALUATED CORROSION ON INTERCOSTAL BS 727A+3 RBL 3 WL 148; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMENT TABLE.;[03] REMOVED DAMAGED INTERCOSTAL AT AFT CARGO BAY BS727A+3 RBL3 PER SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW INTERCOSTAL AT AFT CARGO BAY BS727A - BS727B RBL3 PER SRM 51-40-05-0G-0 AND DWG 146A7510.;[05] REMOVED DAMAGED INTERCOSTAL AT AFT CARGO BAY BS727A - BS727B RBL3 PER SRM 51-40-02-0G-0.;[06] UPDATED STEP 1;[07] OK TO INSTALL INTERCOSTAL.;[08] VERIFIED CORRECTIVE ACTIONS 4 AND 7.;[09] INSTALLED INTERCOSTAL AT AFT CARGO BAY BS727A - BS727B RBL3 PER SRM 51-40-02-0G-0 AND DWG 146A7510.;[10] PARTIAL STEP 1.;[11] VERIFIED CORRECTIVE ACTION 9.;[12] COMPLETED STEP 1;[13] COMPLETED STEP 1
